# SDR MASA200600547

- Difficulty date: February 23, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 7,570 hours, 5,736 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Limiter
- Condition: Faulted
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6486 MEM - CAPTAIN REPORTED A RUDDER LIMIT FAULT STATUS MESSAGE UPON ARRIVAL INTO PHX.  MX RESET THE SYSTEM AND PERFORMED SPOST.  OP'S CHECK GOOD.
